MathSciNet Relay Station
MathSciNet bibliographic data
MR2538594 53C42
Daniel, Benoît Isometric immersions into $\Bbb S\sp n\times\Bbb R$ and $\Bbb H\sp n\times\Bbb R$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6255–6282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement